Pseudodifferential operators with generalized symbols and regularity theory
MetadataShow full metadata
We study pseudodifferential operators with amplitudes ɑε(x, ξ) depending on a singular parameter ε → 0 with asymptotic properties measured by different scales. We prove, taking into account the asymptotic behavior for ε → 0, refined versions of estimates for classical pseudodifferential operators. We apply these estimates to nets of regularizations of exotic operators as well as operators with amplitudes of low regularity, providing a unified method for treating both classes. Further, we develop a full symbolic calculus for pseudo-differential operators acting on algebras of Colombeau generalized functions. As an application, we formulate a sufficient condition of hypoellipticity in this setting, which leads to regularity results for generalized pseudodifferential equations.
CitationGaretto, C., Gramchev, T., & Oberguggenberger, M. (2005). Pseudodifferential operators with generalized symbols and regularity theory. Electronic Journal of Differential Equations, 2005(116), pp. 1-43.
This work is licensed under a Creative Commons Attribution 4.0 International License.